Title: A wavelet method for unfolding sphere size distributions
Authors: Antoniadis, A ×
Fan, JQ
Gijbels, Irène #
Issue Date: 2001
Publisher: Canadian journal statistics
Series Title: Canadian journal of statistics-revue canadienne de statistique vol:29 issue:2 pages:251-268
Abstract: The authors consider the problem of estimating the density of the radii of spheres in a medium, based on their observed random cross-sections. This problem is known as Wicksell's corpuscle problem. The authors first convert Wicksell's integral equation to a form suitable for the application of thresholding wavelet methods to solve ill-posed integral equations, given noisy data. They then derive the asymptotic properties of their estimators and compare them with other methods available via a Monte Carlo simulation study. They also illustrate their approach with some real data.
ISSN: 0319-5724
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science